@Article{NMTMA-6-325, author = {}, title = {A New Discontinuous Galerkin Method for Parabolic Equations with Discontinuous Coefficient}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2013}, volume = {6}, number = {2}, pages = {325--342}, abstract = {

In this paper, a new discontinuous Galerkin method is developed for the parabolic equation with jump coefficients satisfying the continuous flow condition. Theoretical analysis shows that this method is $L^2$ stable. When the finite element space consists of interpolative polynomials of degrees $k$, the convergent rate of the semi-discrete discontinuous Galerkin scheme has an order of $\mathcal{O}(h^k)$. Numerical examples for both 1-dimensional and 2-dimensional problems demonstrate the validity of the new method.

}, issn = {2079-7338}, doi = {https://doi.org/10.4208/nmtma.2013.y11038}, url = {http://global-sci.org/intro/article_detail/nmtma/5906.html} }